VOL. 39 · NO. 4 | 1987
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 39 (4), (1987)
No abstract available
Articles
The Editors
Tohoku Math. J. (2) 39 (4), i-viii, (1987) DOI: 10.2748/tmj/1178228236
KEYWORDS: 01A70
No abstract available
Tadato Matsuzawa
Tohoku Math. J. (2) 39 (4), 447-464, (1987) DOI: 10.2748/tmj/1178228237
KEYWORDS: 35S05, 35H05, 47G05
No abstract available
Bernard Gaveau, Masami Okada, Tatsuya Okada
Tohoku Math. J. (2) 39 (4), 465-504, (1987) DOI: 10.2748/tmj/1178228238
KEYWORDS: 58G25, 35P05
No abstract available
Nikolaos S. Papageorgiou
Tohoku Math. J. (2) 39 (4), 505-517, (1987) DOI: 10.2748/tmj/1178228239
KEYWORDS: 34A60, 34G20, 49A50, 49D20, 49E10
No abstract available
Hiroyasu Tsuchihashi
Tohoku Math. J. (2) 39 (4), 519-532, (1987) DOI: 10.2748/tmj/1178228240
KEYWORDS: 32J05, 14L32
No abstract available
Hitoshi Arai
Tohoku Math. J. (2) 39 (4), 533-542, (1987) DOI: 10.2748/tmj/1178228241
KEYWORDS: 30D55, ‎46E20‎, 47B38
No abstract available
Takahiko Nakazi
Tohoku Math. J. (2) 39 (4), 543-555, (1987) DOI: 10.2748/tmj/1178228242
KEYWORDS: 47B35, ‎46J15
No abstract available
Jong Son Shin
Tohoku Math. J. (2) 39 (4), 557-574, (1987) DOI: 10.2748/tmj/1178228243
KEYWORDS: 34K30, 34A45
No abstract available
Manuel Barros, Francisco Urbano
Tohoku Math. J. (2) 39 (4), 575-588, (1987) DOI: 10.2748/tmj/1178228244
KEYWORDS: 58G25, 53C40
No abstract available
Makoto Kaneko
Tohoku Math. J. (2) 39 (4), 589-596, (1987) DOI: 10.2748/tmj/1178228245
KEYWORDS: 42B25, 31B05
No abstract available
Back Matter
Tohoku Math. J. (2) 39 (4), (1987)
No abstract available
Back to Top